# SDR HALA0700287

- Difficulty date: July 17, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 17,951 hours, 3,462 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 472566
- Part serial: 0191
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MESSAGES "LEFT FIRE LP1" AND L ENG FIRE LP2".  REMOVED, CLEANED, AND REINSTALLED PYLON CONNECTORS J1, J2, J3, J4, AND J5.  PER FIM REPLACED LOWER AFT  DETECTOR ASSY PER AMM 26-11-02.  LEFT ENGINE FIRE DETECTION SYSTEM NOW TESTS OK.  NO MESSAGES.  NO FAULTS.
